# SDR MASA200500406

- Difficulty date: May 8, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 18,166 hours, 13,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6092 LGB TO PHX - THE CAPTAIN REPORTED A SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  MAINTENANCE REPLACED THE PROX SWITCH.
